Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 71, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2009, 8:31 PM CDT for Edwards County, Kerr County, Real County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2009, 8:31 PM CDT (01:31 UTC)
- Expired
- May 25, 2009, 9:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Edwards County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 104 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 2869 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 260131 SVREWX TXC137-265-385-260215- /O.NEW.KEWX.SV.W.0071.090526T0131Z-090526T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 831 PM CDT MON MAY 25 2009 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL EDWARDS COUNTY... WEST CENTRAL KERR COUNTY... NORTH CENTRAL REAL COUNTY... * UNTIL 915 PM CDT. * AT 828 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTHWESTERN REAL COUNTY...OR 15 MILES EAST OF ROCKSPRINGS...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES. LAT...LON 3023 9971 3002 9964 3004 10001 3010 10007 TIME...MOT...LOC 0131Z 259DEG 15KT 3008 9996 $$
2 follow-up statements
000 WWUS54 KEWX 260148 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 848 PM CDT MON MAY 25 2009 TXC137-265-385-260215- /O.CON.KEWX.SV.W.0071.000000T0000Z-090526T0215Z/ EDWARDS TX-KERR TX-REAL TX- 848 PM CDT MON MAY 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTH CENTRAL REAL...WEST CENTRAL KERR AND EAST CENTRAL EDWARDS COUNTIES... AT 846 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTH CENTRAL REAL COUNTY...OR 18 MILES EAST OF ROCKSPRINGS...MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3023 9971 3002 9964 3004 10001 3010 10007 TIME...MOT...LOC 0148Z 259DEG 15KT 3006 9991 $$
000 WWUS54 KEWX 260210 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 910 PM CDT MON MAY 25 2009 TXC137-265-385-260216- /O.EXP.KEWX.SV.W.0071.000000T0000Z-090526T0215Z/ EDWARDS TX-KERR TX-REAL TX- 910 PM CDT MON MAY 25 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL REAL...WEST CENTRAL KERR AND EAST CENTRAL EDWARDS COUNTIES WILL EXPIRE AT 915 PM CDT... AT 908 PM...THUNDERSTORMS CONTINUE ALONG THE REAL..EDWARDS COUNTY LINE EXTENDING WESTWARD TO NEAR ROCKSPRINGS. THESE STORMS ARE STILL QUITE STRONG AND CAN STILL PRODUCE VERY HEAVY RAINS AND SMALL HAIL. STAY TUNED TO YOUR LOCAL RADIO..TV OR TUNE TO NOAA WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 3023 9971 3002 9964 3004 10001 3010 10007 TIME...MOT...LOC 0206Z 259DEG 15KT 3007 9982 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:18 PM CDT, 13 minutes earlier.
Area forecast discussion, May 25, 8:18 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 818 PM CDT MON MAY 25 2009 .UPDATE... CONVECTION OUT WEST. && .DISCUSSION... STRONG THUNDERSTORMS ARE MOVING SLOWLY THROUGH VAL VERDE COUNTY. HEAVY RAIN HAS LED TO FLASH FLOOD WARNING IN WESTERN PART OF THE COUNTY. EXPECT THESE STORMS TO CONTINUE FOR THE NEXT FEW HOURS...AND THEN THINGS SHOULD SETTLE DOWN ONCE WE LOSE DAY TIME HEATING. HAVE ADJUSTED GRIDS TO ACCOUNT FOR POPS...WEATHER...AND QPF. HOWEVER...THESE CHANGES HAVE NO EFFECT ON ZONES. WILL MAKE SOME MANUAL CHANGES TO VAL VERDE ZONE AND HAVE NEW PRODUCT OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 646 PM CDT MON MAY 25 2009/ AVIATION... I-35 CORRIDOR TERMINALS FEW ISOLD SHOWERS TIL 01Z OTHERWISE VFR. SOME PATCHY MVFR CIGS MAY DEVELOP KAUS TERMINAL BETWEEN 10Z AND 13Z. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING TUESDAY AFTERNOON WILL LOCALLY LOWER CIGS AND VSBYS. PREV DISCUSSION... /ISSUED 415 PM CDT MON MAY 25 2009/ DISCUSSION... S/W TROF TRACKING EAST FROM THE BIG BEND IS EXPECTED TO SLOWLY LOOSE SOME AMPLITUDE AS IT MOVES INTO THE WEAK RIDGE OVER SOUTH CENTRAL TEXAS...LEFT IN WAKE OF SATURDAY AND SUNDAYS WEATHER SYSTEMS. THIS S/W TROF IS EXPECTED TO HAVE ENOUGH ENERGY TO TRIGGER WIDELY SCATTERED SHOWERS NEAR THE RIO GRANDE TO THE RIO GRANDE PLAINS AND POSSIBLY THE WESTERN AND NORTHERN HILL COUNTRY THIS EVENING...SO WILL CONTINUE WITH POSSIBLE SHOWERS OVER THE WEST PART OF SOUTH CENTRAL TEXAS THIS EVENING. AS THE AREA OF LOW PRESSURE OVER MISSOURI LIFTS NORTHWARD TONIGHT AND TUESDAY...A WEAKENED HEIGHT FIELD WILL EVOLVE SOUTHWEST OF THIS WEATHER SYSTEM TO WEST TEXAS TONIGHT AND TUESDAY. THIS LATE MAY PATTERN WILL FAVOR A CHANCE OF RAIN FOR THE NEXT FEW DAYS ACROSS SOUTH CENTRAL TEXAS...AS A SERIES OF S/W TROFS MOVE FROM WEST TEXAS TO THE GREAT PLAINS. FOR TUESDAY THROUGH WEDNESDAY...WITH THE PATHWAY OPEN FOR MORE S/W ENERGY TO COME FROM THE WEST...WILL CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS BEGINNING TUESDAY AFTERNOON AND CONTINUING TUESDAY NIGHT AND WEDNESDAY. WITH THE SLOW MOVEMENT OF THE S/W TROF...SOME LOCALLY HEAVY RAIN IS POSSIBLE AGAIN LATE TUESDAY THROUGH WEDNESDAY. SHOWED A SPECIAL WEATHER STATEMENT FOR THIS WEATHER SYSTEM TUESDAY THROUGH WEDNESDAY. FORECASTS FOR THURSDAY SHOW THE STORM TRACK SHIFTING A LITTLE FURTHER SOUTH...AS S/W ENERGY COMES ACROSS SOUTH CENTRAL TEXAS FROM THE WEST AND NORTHWEST. IF THE WESTERLIES MAKE THIS TYPE OF PATTERN...THERE IS ENOUGH SUPPORT TO BRING A LATE MAY COOL FRONT ACROSS THE AREA ON THURSDAY TO EARLY FRIDAY. THIS BRINGS TO FOCUS A CHANCE OF SHOWERS OR THUNDERSTORMS THURSDAY. ON FRIDAY A TRANSITION TO MORE STABLE CONDITIONS IS EXPECTED IN WAKE OF THE 500-HPA TROF THAT PASSES EAST OF SOUTH CENTRAL TEXAS. LEFT ISOLATED SHOWERS FOR FRIDAY OVER THE EXTREME SOUTH AND SOUTHWEST PART OF SOUTH CENTRAL TEXAS. FORECASTS STILL SHOW A RIDGE DEVELOPING OVER THE AREA LATE FRIDAY THROUGH SATURDAY. THIS WOULD BE A WEAK RIDGE...EVEN FOR A LATE MAY SETTING...YET CONTINUES TO SHOW IN THE FORECAST SOLUTIONS AND FITS THE 2009 SPRING TRENDS. FOR SATURDAY MAY 30TH...WILL CONTINUE WITH MOSTLY SUNNY CONDITIONS WITH WARM AFTERNOON HIGHS. ON SUNDAY MAY 31...HEIGHT FIELD WEAKENS FROM THE WEST AGAIN IN A TREND THAT COULD CONTINUE THROUGH MONDAY... JUNE 1ST. THIS TYPE OF PATTERN WOULD INDICATE WIDELY SCATTERED SHOWERS OVER THE WEST PART OF THE AREA SUNDAY EVENING. THERE IS A SLIGHT CHANCE OF SHOWERS OVER THE EAST PART OF THE AREA MONDAY...JUNE 1ST...AS A WEAK 700 TO 300-HPA TROF MOVES FROM CENTRAL TEXAS TO LOUISIANA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 92 69 88 68 / 10 20 40 50 30 AUSTIN BERGSTROM INTL AIRPORT 68 92 67 88 65 / 10 20 40 50 30 NEW BRAUNFELS MUNI AIRPORT 68 93 69 88 66 / 10 20 40 50 30 BURNET MUNI AIRPORT 69 91 67 86 65 / 20 20 40 40 20 DEL RIO INTL AIRPORT 71 96 71 92 70 / 40 20 40 20 30 GEORGETOWN MUNI AIRPORT 71 92 68 87 65 / 10 20 40 40 30 HONDO MUNI AIRPORT 68 92 70 89 66 / 10 20 40 40 30 SAN MARCOS MUNI AIRPORT 68 93 68 88 67 / 10 20 40 50 30 LA GRANGE - FAYETTE REGIONAL 70 92 70 88 69 / 10 20 20 50 30 SAN ANTONIO INTL AIRPORT 71 92 71 88 68 / 10 20 40 50 30 STINSON MUNI AIRPORT 70 93 71 89 68 / 10 20 40 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/02
Hazardous weather outlook, May 25, 5:27 AM CDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT MON MAY 25 2009 TXZ171>173-183>194-202>209-217>225-228-261030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 527 AM CDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A STORM SYSTEM WILL APPROACH THE REGION ON TUESDAY. THIS SYSTEM WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. SOME OF THESE STORMS MAY BE SEVERE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY...WHICH MAY LEAD TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY NIGHT AND WEDNESDAY.
In the hours before
Special weather statement, May 25, 2:50 PM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 250 PM CDT MON MAY 25 2009 TXZ171>173-183>194-202>209-217>225-228-260330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 250 PM CDT MON MAY 25 2009 ...SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THE NEXT FEW DAYS... A DISTURBANCE NEAR THE BIG BEND COULD BRING A CHANCE OF LATE AFTERNOON AND EVENING SHOWERS OR THUNDERSTORMS TO THE WEST PART OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING. ON TUESDAY THROUGH WEDNESDAY ANOTHER WEATHER SYSTEM WILL MOVE ACROSS SOUTH CENTRAL TEXAS FROM THE WEST...AND BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR SOUTH CENTRAL TEXAS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT AND WEDNESDAY. SOME OF THE STORMS ON TUESDAY NIGHT AND WEDNESDAY COULD BE SEVERE. LOCALLY HEAVY RAIN IS POSSIBLE...AND THIS COULD LEAD TO SOME LOCALIZED FLASH FLOODING. ANOTHER WEATHER SYSTEM WILL MOVE ACROSS SOUTH CENTRAL TEXAS ON THURSDAY AND THURSDAY NIGHT FROM THE NORTHWEST...AND COULD BRING A WEAK COOL FRONT ACROSS THE REGION THURSDAY. THIS WILL CAUSE A CHANCE OF SHOWERS OR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. DRIER WEATHER IS EXPECTED TO COME TO MOST OF THE AREA FRIDAY AFTERNOON AND CONTINUE THIS WEEKEND...WITH MOSTLY SUNNY AND WARM AFTERNOONS TO MOSTLY CLEAR AT NIGHT. PARTLY CLOUDY SKIES WITH WIDELY SCATTERED AFTERNOON SHOWERS ARE POSSIBLE FRIDAY AFTERNOON OVER THE RIO GRANDE PLAINS. ON SATURDAY AND SUNDAY...ISOLATED EVENING SHOWERS ARE POSSIBLE NEAR THE RIO GRANDE.
Special weather statement, May 25, 5:57 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 557 PM CDT MON MAY 25 2009 TXZ204-220-260000- ATASCOSA-MEDINA- 557 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING ATASCOSA AND MEDINA COUNTIES... AT 555 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR BADER...OR 8 MILES NORTHWEST OF CASTROVILLE...MOVING SOUTHEAST AT 15 MPH. PEOPLE IN EASTERN MEDINA AND NORTHWESTERN ATASCOSA COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...QUIHI...RIO MEDINA...BADER... DUNLAY...CASTROVILLE...NOONAN...LACOSTE...PEARSON...LYTLE AND NATALIA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, May 25, 7:26 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 726 PM CDT MON MAY 25 2009 TXZ183-260130- VAL VERDE- 726 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING VAL VERDE COUNTY... AT 723 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR PUMPVILLE...OR 15 MILES NORTHWEST OF LANGTRY. THIS STORM WAS NEARLY STATIONARY. PEOPLE IN VAL VERDE COUNTY...INCLUDING THE FOLLOWING LOCATIONS... PUMPVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, May 25, 7:29 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 729 PM CDT MON MAY 25 2009 TXZ183-260130- VAL VERDE- 729 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING VAL VERDE COUNTY... AT 723 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR PUMPVILLE...OR 15 MILES NORTHWEST OF LANGTRY. THIS STORM WAS NEARLY STATIONARY. PEOPLE IN VAL VERDE COUNTY...INCLUDING THE FOLLOWING LOCATIONS... PUMPVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...VERY HEAVY RAINS AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:46 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 25, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 46 min |
| May 25, 9:52 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 38 min |
| May 25, 10:14 PM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real, Uvalde | 3 hr |
| May 25, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 26, 12:02 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 43 min |
| May 26, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Medina | 38 min |
| May 26, 1:04 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Medina, Uvalde, Zavala | 116 min |
| May 26, 1:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 2 hr |
| May 26, 2:45 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.